# SDR FDEA202107131771

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757230
- Aircraft serial: 25626
- Aircraft time: 74,936 hours, 29,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 80330035A
- Part serial: 1158
- Condition: Empty
- Location: Door Slide
- Part time: 1,149 hours, 791 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO PARTCIAL DEPLOY OF R/H MAIN DOOR SLIDE FOUND EMERGENCY BOTTLE IN CEILING  (L/H BOTTLE)  FOR R/H MAIN DOOR , DEPLETED.          REMOVED AND REPLACED R/H EMERGENCY POWER CYLINDER REF AMM: 52-11-30-4 OP'S   CHECK GOOD.   REF WRITE NUMBER : 52-10/ 6560 FOR ORIGINAL DOOR W/U.
